Parametric stochastic convexity and concavity of stochastic processes
No abstract is available for this item.
Volume (Year): 42 (1990)
Issue (Month): 3 (September)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.ism.ac.jp/index_e.html
|Order Information:||Web: http://www.springer.com/statistics/journal/10463/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- J. George Shanthikumar & David D. Yao, 1987. "Optimal Server Allocation in a System of Multi-Server Stations," Management Science, INFORMS, vol. 33(9), pages 1173-1180, September.
- L. Rüschendorf, 1983. "Solution of a statistical optimization problem by rearrangement methods," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 30(1), pages 55-61, December.
- Karlin, Samuel & Rinott, Yosef, 1980. "Classes of orderings of measures and related correlation inequalities. I. Multivariate totally positive distributions," Journal of Multivariate Analysis, Elsevier, vol. 10(4), pages 467-498, December.
- Shaked, Moshe & Shanthikumar, J. George, 1987. "Temporal stochastic convexity and concavity," Stochastic Processes and their Applications, Elsevier, vol. 27, pages 1-20.